# SDR SIMA20220721002

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500911
- Aircraft time: 40,281 hours, 35,661 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Acm
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF FUEL FUMES ON DECENT STARTING AT FL250 THROUGH 14000 FT FOLLOWED BY BURNING SMELL TILL 5000FT-C/A-C/W ETN-72-034R10 NO DEFECTS NOTED. C/W TECH SUPPORT WORKSCOPE DOWNLOADED CMC, INSPECTED UNDER FLOOR NO DEFECTS NOTED TO DUCTING OR RECIRC FANS, NO EVIDENCE OF FUEL FOUND UNDER FLOOR.
